# SDR 05FDEA00196

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 39,957 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FXBAC14902831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, STA 480, RBL 24.50 TO BL 0.00, FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW SRM 53-10-1 FIG 4, PAGE 19, ORIG MATERIAL .140 AFTER REWORK .085 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA IAW SRM 53-10-8.  MATERIAL ID AS BAC 1518-338 7075-T6 511 FABBED REPAIR PARTS IAW SRM 53-10-8 FIG 3 TABLE I AND MAE TRAVELER T5/486895.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
